Search Results

There are 78043 results for: content related to: Ordinal operations on graph representations of sets

  1. Imaginaries in Boolean algebras

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 217–235, Roman Wencel

    Article first published online : 18 APR 2012, DOI: 10.1002/malq.201020082

  2. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Article first published online : 16 APR 2013, DOI: 10.1002/malq.201200001

  3. Chain homogeneous Souslin algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 591–610, Gido Scharfenberger-Fabian

    Article first published online : 16 AUG 2011, DOI: 10.1002/malq.201020034

  4. Categorical Abstract Algebraic Logic: Algebraic Semantics for (equation image)-Institutions

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 177–200, George Voutsadakis

    Article first published online : 30 APR 2013, DOI: 10.1002/malq.200920103

  5. Simple monadic theories and partition width

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 409–431, Achim Blumensath

    Article first published online : 2 MAY 2011, DOI: 10.1002/malq.201010019

  6. Non-well-founded extensions of equation image

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 167–176, William R. Brian

    Article first published online : 26 APR 2013, DOI: 10.1002/malq.201200014

  7. On the free implicative semilattice extension of a Hilbert algebra

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 188–207, Sergio A. Celani and Ramon Jansana

    Article first published online : 11 JAN 2012, DOI: 10.1002/malq.201020098

  8. Extending constructive operational set theory by impredicative principles

    Mathematical Logic Quarterly

    Volume 57, Issue 3, June 2011, Pages: 299–322, Andrea Cantini

    Article first published online : 19 JAN 2011, DOI: 10.1002/malq.201010009

  9. Forcing with the Anti-Foundation axiom

    Mathematical Logic Quarterly

    Volume 58, Issue 1-2, February 2012, Pages: 55–62, Olivier Esser

    Article first published online : 29 AUG 2011, DOI: 10.1002/malq.201020079

  10. Definability of the ring of integers in some infinite algebraic extensions of the rationals

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 317–332, Kenji Fukuzaki

    Article first published online : 3 JUL 2012, DOI: 10.1002/malq.201110020

  11. Weak saturation of ideals on Pκ(λ)

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 149–165, Pierre Matet

    Article first published online : 23 FEB 2011, DOI: 10.1002/malq.200810064

  12. On the bounded quasi-degrees of c.e. sets

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 238–246, Roland Sh. Omanadze

    Article first published online : 19 APR 2013, DOI: 10.1002/malq.201200101

  13. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Article first published online : 7 JUN 2011, DOI: 10.1002/malq.200910129

  14. Ordinal arithmetic with simultaneously defined theta-functions

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 116–132, Andreas Weiermann and Gunnar Wilken

    Article first published online : 7 MAR 2011, DOI: 10.1002/malq.200910125

  15. A p-adic probability logic

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 263–280, Angelina Ilić-Stepić, Zoran Ognjanović, Nebojša Ikodinović and Aleksandar Perović

    Article first published online : 20 JUN 2012, DOI: 10.1002/malq.201110006

  16. Failure of n-uniqueness: a family of examples

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 133–148, Elisabetta Pastori and Pablo Spiga

    Article first published online : 7 MAR 2011, DOI: 10.1002/malq.200910127

  17. Congruences and ideals on Boolean modules: a heterogeneous point of view

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 571–581, Sandra Marques Pinto and M. Teresa Oliveira-Martins

    Article first published online : 4 OCT 2011, DOI: 10.1002/malq.201020057

  18. On vector spaces over specific fields without choice

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 128–146, Paul Howard and Eleftherios Tachtsis

    Article first published online : 16 APR 2013, DOI: 10.1002/malq.201200049

  19. Computing links and accessing arcs

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 101–107, Timothy H. McNicholl

    Article first published online : 2 JAN 2013, DOI: 10.1002/malq.201200026

  20. The Bergman-Shelah preorder on transformation semigroups

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 424–433, Zak Mesyan, James D. Mitchell, Michał Morayne and Yann H. Péresse

    Article first published online : 19 OCT 2012, DOI: 10.1002/malq.201200002